Alert archive / Texas / River Flood Warnings in 2008
River Flood Warning 40, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Mar 30, 2008, 11:03 AM CDT for 4 counties in Texas. It took effect at Mar 30, 2008, 5:52 PM CDT. It was in force for 11 days.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2008, 11:03 AM CDT (16:03 UTC)
- In effect from
- Mar 30, 2008, 5:52 PM CDT
- Expired
- Apr 10, 2008, 8:12 AM CDT
- In force
- 11 days
- Issued by
- NWS Shreveport, LA
- Flood severity
- Minor
Counties Gregg County, TX, Harrison County, TX, Panola County, TX, Rusk County, TX
The radar
The Shreveport radar (KSHV), 69 km from the middle of the area, began a volume at 16:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sabine River near Beckville (BEKT2).
- Action stage
- 25.5 ft
- Minor stage
- 26 ft
- Moderate stage
- 30 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08022040, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 30, 4:39 AM CDT, 6 hours 24 minutes earlier.
Area forecast discussion, Mar 30, 4:39 AM CDT, 6 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 439 AM CDT SUN MAR 30 2008 .SHORT TERM /TODAY THROUGH TUESDAY NIGHT/... OVERALL...AN ACTIVE WEATHER PATTERN IS SLATED TO CONTINUE FOR THIS FORECAST PACKAGE. HAIL-PRODUCING THUNDERSTORMS FIRED SATURDAY EVENING IN A REGION OF STEEP LAPSE RATES IN VICINITY OF A MEANDERING WARM FRONT. MY EARLY MORNING SURFACE ANALYSIS HAD THE FRONT EXTENDING FROM WACO TEXAS TO STARKVILLE MISSISSIPPI... ESSENTIALLY BISECTING OUR REGION FROM SOUTHWEST TO NORTHEAST. BIG QUESTION IN THE NEAR TERM REVOLVES AROUND CONVECTIVE POSSIBILITIES FOR TODAY. THE SHORT-RANGE MODELS ARE CONSISTENT IN MIGRATING THE FRONT A LITTLE FURTHER NORTH TODAY BEFORE COMPLETELY WASHING IT OUT. OTHER THAN THE OCCASIONAL PERTURBATION EMBEDDED IN THE SOUTHWESTERLY FLOW ALOFT...I JUST DONT SEE A WHOLE LOT TO HANG MY HAT ON WITH REGARD TO A FOCUSING MECHANISM TODAY. SOME ADDITIONAL SHOWERS/STORMS WILL BE POSSIBLE THIS AFTERNOON ACROSS THE FORECAST AREA. ITS JUST DIFFICULT TO PINPOINT THE AREA OF GREATEST COVERAGE. MY GUT FEELING IS TO HAVE THE GREATEST PROBABILITIES OVER MY EASTERN AREAS DURING THE AFTERNOON...TAPERING TO LOWER VALUES IN THE WEST. GUIDANCE POPS WILL LARGELY BE UNDERCUT. FOR THE MORNING HOURS THOUGH...SHOWER/THUNDERSTORM PROBABILITIES WILL LARGELY BE BASED UPON ONGOING RADAR TRENDS. I EXPECT THE GREATEST COVERAGE TO BE OVER ROUGHLY THE WESTERN HALF OF THE FORECAST AREA. WE WILL PROBABLY SEE A ROUGHLY 24-HOUR BREAK IN THE ACTION FROM TONIGHT TO AT LEAST SOMETIME MONDAY AFTERNOON. THE NEXT REALLY ACTIVE PERIOD OF STRONG OR POSSIBLY SEVERE STORMS WILL LIKELY COME MONDAY NIGHT AS A MUCH-ADVERTISED STORM SYSTEM HEADS OUR WAY. THE DRIVING FORCE WITH THIS SYSTEM IS A SHORTWAVE TROUGH THATS NOW MOVING ONSHORE ACROSS WESTERN WASHINGTON. THE SYSTEM IS FORECAST TO HEAD INTO THE CENTRAL PLAINS MONDAY AND PUSH A COLD FRONT TOWARD THE IH-30 CORRIDOR MONDAY NIGHT. UPPER-LEVEL DIFFLUENCE SHOULD INCREASE OVER THE REGION MONDAY NIGHT AS THE NOSE OF A 115 KNOT UPPER JET HEADS INTO THE REGION. BOUNDARY LAYER KINEMATIC FIELDS APPEAR TO BE IMPRESSIVE...WITH A 50 KNOT LOW-LEVEL JUST EXPECTED TO USHER 335K THETA-E VALUES INTO EAST TEXAS. WE MIGHT SEE SOME ISOLATED STORMS INITIALLY...BUT SHEAR PROFILES SHOULD BECOME MORE LINEAR. THIS WILL LIKELY ORGANIZE CONVECTION INTO A SQUALL LINE THAT WILL MOVE ACROSS THE REGION. FROM THE LOOK OF THINGS...I BELIEVE THE GREATEST RISK OF SEVERE WEATHER WILL BE OVER MY NORTHERN TIER OF COUNTIES...BUT CANNOT RULE OUT THIS POSSIBILITY ANYWHERE ELSE. THE FRONT SHOULD MOVE THROUGH OUR AREA TUESDAY...PUSHING MOST OF THE ACTION EAST OF THE OUACHITA RIVER BY AFTERNOON. A SLIGHTLY DRIER AIRMASS SHOULD INFILTRATE OUR REGION BEHIND THE FRONT AS A SURFACE HIGH SLIDES TOWARD THE GREAT LAKES. .LONG TERM /WEDNESDAY THROUGH SATURDAY/... THE DRY WEATHER MAY BE SHORT-LIVED. GULF MOISTURE WILL LIKELY START OVERSPREADING THE FORECAST AREA FROM THE WEST SOMETIME WEDNESDAY AS THE SURFACE HIGH MOVES INTO QUEBEC. ANOTHER SHORTWAVE TROUGH IS FORECAST TO DIVE INTO THE HIGH PLAINS LATE WEDNESDAY NIGHT AND PUSH A COLD FRONT TOWARD OUR CORNER OF THE WORLD BY THURSDAY NIGHT. SIMILAR TO THE SYSTEM EARLY THIS WEEK...MOST OF THE SYNOPTIC SCALE FORCING LOOKS LIKE IT SHOULD AFFECT NORTHERN PARTS OF THE REGION. THERE APPEARS TO BE ENOUGH SHEAR TO GENERATE A SQUALL LINE OF STORMS AS THE FRONT TRAVERSES THE AREA. HOWEVER...THE STRENGTH OF THE KINEMATIC FIELDS DOESNT APPEAR TO BE QUITE AS FAVORABLE FOR THE DEVELOPMENT OF STRONG OR SEVERE STORMS. ITS A LITTLE EARLY TO DISCUSS ANY SPECIFICS SINCE THIS EVENT IS STILL MANY DAYS OUT AND MODELS WILL LIKELY CHANGE. THE GOOD NEWS IS THAT A DRIER AIRMASS AND HIGH PRESSURE SHOULD WORK ITS WAY INTO THE REGION FOR FRIDAY AND SATURDAY. THANKS TO WFO JACKSON FOR COLLABORATIVE EFFORTS WAY TOO EARLY THIS MORNING. /21/ && .AVIATION... COMPLICATED TAF PACKAGE THIS FORECAST PERIOD...AS LOW CIGS/REDUCED VSBYS WILL HINGE ON THE PLACEMENT OF A WARM FRONT...WHICH EXTENDS FROM A GYI...TO OSA...TO THE AR/LA STATE LINE AS OF 8Z...IN ADDITION TO SUBTLE SHORTWAVE ENERGY TRAVERSING THE REGION TODAY IN A DIRTY W TO E FLOW ALOFT. STRONGEST CONVECTION WILL REMAIN ALONG/N OF THE WARM FRONT ACROSS EXTREME NE TX/SE OK/SW AR N OF THE TXK/ELD TERMINALS...WITH THIS CONVECTION SHIFTING FARTHER N WITH TIME THIS MORNING AS THE FRONT BUILDS FARTHER N. WILL CONTINUE TO SEE LOW MVFR CIGS BUILD N ACROSS E TX/N LA S OF THE FRONT THIS MORNING...WITH A RANGE OF MVFR/VFR CIGS EXPECTED IN VC OF THE CONVECTION FARTHER N OF THE FRONT. WILL ALSO HAVE TO CONTEND WITH SCATTERED CONVECTION DEVELOPING ACROSS E TX S OF THE FRONT THIS MORNING...WHICH WILL SPREAD E INTO N LA AS WELL. HOWEVER...THIS CONVECTION MAY WEAKEN WITH TIME THIS MORNING AS THEY MOVE AWAY FROM THE SRLY LLJ AXIS IN PLACE ACROSS CNTRL/E TX. THUS...RADAR TRENDS WILL BE USED IN DETERMINING WHERE CONVECTION IS/MIGHT AFFECT FOR THE 12Z TAF ISSUANCE. MVFR CIGS SHOULD GRADUALLY BECOME VFR UNDER A BKN CU FIELD /FL040/ BY MIDDAY/EARLY AFTERNOON...WITH REDUCTIONS TO CIGS/VSBYS POSSIBLE IN/NEAR CONVECTION. HOWEVER...SCT CONVECTION SHOULD DIMINISH BY LATE AFTERNOON OVER SCNTRL AR/NCNTRL LA...BEFORE 40-50 KT SRLY LLJ DEVELOPS THIS EVENING AND ALLOWS LOW MVFR CIGS TO RAPIDLY FORM/SPREAD N ACROSS THE REGION AROUND 6Z OR AFTER. TIGHTENING PRESSURE GRADIENT AHEAD OF THE NEXT RAPID MOVING SHORTWAVE WILL YIELD INCREASING SRLY WINDS OF 10-15 KTS...WITH GUSTS TO 25KTS AROUND MIDMORNING MONDAY. WHILE CIGS LIFT AGAIN BY MIDDAY...EXPECT DETERIORATING FLIGHT CONDITIONS DURING THE AFTERNOON/EVENING AS A BKN LINE OF STRONG/SVR CONVECTION SPREADS INTO THE AREA. /15/ && .PRELIMINARY POINT TEMPS/POPS... SHV 79 62 79 63 / 70 20 60 70 MLU 81 61 81 64 / 50 20 40 80 DEQ 78 65 73 56 / 90 20 70 70 TXK 79 64 76 60 / 80 20 70 70 ELD 82 61 78 61 / 70 20 60 70 TYR 78 66 76 62 / 70 20 70 70 GGG 78 65 77 61 / 70 20 70 70 LFK 78 65 79 63 / 50 20 50 70 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && PUBLIC FORECASTER...BUTTS AVIATION/FIRE WEATHER FORECASTER...15
Hazardous weather outlook, Mar 30, 6:04 AM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 604 AM CDT SUN MAR 30 2008 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-311115- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 604 AM CDT SUN MAR 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE FOUR STATE REGION TODAY. A FEW SEVERE STORMS WILL BE POSSIBLE THIS MORNING...MAINLY WEST OF A LUFKIN TEXAS TO PRESCOTT ARKANSAS LINE. THE MAIN SEVERE WEATHER RISK IS HAIL GREATER THAN THREE QUARTERS OF AN INCH IN DIAMETER. IN ADDITION...THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL WITHIN A SHORT AMOUNT OF TIME. THIS COULD RESULT IN THE PONDING OF WATER ON AREA ROADWAYS AND OTHER LOW LYING AREAS. THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS MORNING ACROSS EAST TEXAS NEAR A MEANDERING WARM FRONT. WITH COLD TEMPERATURES ALOFT...SEVERE STORMS COULD DEVELOP AND PRODUCE LARGE HAIL. THE WARM FRONT IS EXPECTED TO DISSIPATE AS IT MOVES NORTHWARD TODAY... RESULTING IN A GRADUAL WEAKENING OF THIS MORNINGS THUNDERSTORMS. ADDITIONAL THUNDERSTORMS COULD DEVELOP ACROSS THE FOUR STATE REGION THIS AFTERNOON...AS DAYTIME HEATING INTERACTS WITH A WARM AND MOIST AIRMASS. ANY OF THESE STORMS WILL LIKELY DIMINISH A FEW HOURS AFTER SUNSET. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... UNSETTLED WEATHER IS EXPECTED TO CONTINUE THROUGH MUCH OF THE UPCOMING WORK WEEK. SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE MONDAY AFTERNOON THROUGH TUESDAY MORNING. A SQUALL LINE OF THUNDERSTORMS...AHEAD OF AN APPROACHING COLD FRONT...MAY BRING THE RISK OF LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES TO THE REGION. AT THIS TIME...THE GREATEST RISK OF SEVERE WEATHER APPEARS TO BE ALONG AND NORTH OF INTERSTATE 30. STRONG THUNDERSTORMS WILL BE POSSIBLE AGAIN THURSDAY AFTERNOON AND NIGHT IN ADVANCE OF ANOTHER STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH TONIGHT. BUTTS
In the hours before
Local storm report, Mar 30, 7:40 AM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
740 AM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HAIL LONGVIEW 32.52N 94.76W
03/30/2008 E1.00 INCH GREGG TX LAW ENFORCEMENT
&&
D. BUTTSLocal storm report, Mar 30, 9:21 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
921 AM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM FLASH FLOOD SAN AUGUSTINE 31.53N 94.11W
03/30/2008 SAN AUGUSTINE TX LAW ENFORCEMENT
FLOODING REPORTED THROUGHOUT THE NORTHERN PART OF THE
COUNTY. FLOODING WAS REPORTED ON SR-21...IN TOWN AT THE
CIRCLE...AND ALONG SR-103. HOMES WERE ALSO FLOODED IN AND
AROUND THE CITY.
&&
D. BUTTSLocal storm report, Mar 30, 9:30 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
930 AM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM FLASH FLOOD LONGVIEW 32.52N 94.76W
03/30/2008 GREGG TX CO-OP OBSERVER
EXTENSIVE FLOODING AT AN OBSERVERS RESIDENCE. HE
ESTIMATES THAT 6-7 INCHES OF RAIN HAS FALLEN SINCE LAST
NIGHT...WITH HEAVY RAIN CONTINUING.
&&
15Local storm report, Mar 30, 9:56 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
956 AM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD HALLSVILLE 32.50N 94.58W
03/30/2008 HARRISON TX LAW ENFORCEMENT
WATER COVERING THE ROADS ACROSS MUCH OF THE WESTERN HALF
OF HARRISON COUNTY...INCLUDING EASTERN LONGVIEW
0950 AM FLASH FLOOD LONGVIEW 32.52N 94.76W
03/30/2008 GREGG TX LAW ENFORCEMENT
RIVER ROAD AND HIGH STREET IN LONGVIEW ARE BOTH CLOSED AT
THIS TIME.
0950 AM FLASH FLOOD LONGVIEW 32.52N 94.76W
03/30/2008 GREGG TX OFFICIAL NWS OBS
5.91 INCHES OF RAIN RECORDED SO FAR AT A RETIRED NWS
EMPLOYEES RESIDENCE...AND STILL RAINING HEAVILY.
&&
15Local storm report, Mar 30, 10:08 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1008 AM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLASH FLOOD 5 NE BECKVILLE 32.29N 94.40W
03/30/2008 PANOLA TX NWS EMPLOYEE
3 FOOT DEEP WATER ENCROACHING ON THE RESIDENCE OF A NWS
EMPLOYEE ON FM 263. WATER UP TO THE TRUCK DOORS OF HER
VEHICLE. SWIFT WATER FLOWING OVER THE FM 1794 AND 267 AT
THIS TIME.
&&
15Local storm report, Mar 30, 10:53 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1053 AM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM TSTM WND DMG 10 N CARTHAGE 32.30N 94.34W
03/30/2008 PANOLA TX NWS EMPLOYEE
ONE LARGE TREE DOWN 1 MILE DOWNSTREME OF THE HIGHWAY 59
BRIDGE OVER THE SABINE RIVER. NUMEROUS LARGE LIMBS ALSO
DOWNED ALONG HIGHWAY 59 NORTH OF CARTHAGE.
&&
15The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 7:22 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee | 38 min |
| Mar 29, 7:57 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk | 48 min |
| Mar 29, 8:03 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Smith | 57 min |
| Mar 29, 8:37 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Rusk, Smith | 38 min |
| Mar 29, 8:44 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Rusk, Smith | 46 min |
| Mar 29, 9:10 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Panola, Rusk, Smith, Upshur | 65 min |
| Mar 29, 9:33 PM CDT | Flash Flood Warning | SHV | Gregg, Harrison | 3 hr |
| Mar 29, 10:04 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Marion | 26 min |
| Mar 29, 10:27 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Marion | 33 min |
| Mar 29, 10:37 PM CDT | Severe Thunderstorm Warning | SHV | Franklin, Titus | 23 min |
| Mar 29, 10:47 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Morris, Titus | 28 min |
| Mar 29, 10:55 PM CDT | Severe Thunderstorm Warning | SHV | Cass | 50 min |
| Mar 29, 11:00 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Upshur | 30 min |
| Mar 29, 11:03 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Morris, Red River, Titus | 42 min |
| Mar 29, 11:08 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Morris, Titus | 52 min |
| Mar 29, 11:35 PM CDT | Severe Thunderstorm Warning | SHV | Bowie | 40 min |
| Mar 29, 11:41 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris | 49 min |
| Mar 30, 12:47 AM CDT | Severe Thunderstorm Warning | SHV | Franklin, Red River | 58 min |
| Mar 30, 1:20 AM CDT | Severe Thunderstorm Warning | SHV | Franklin, Red River, Titus | 55 min |
| Mar 30, 2:31 AM CDT | Severe Thunderstorm Warning | SHV | Franklin, Red River, Titus | 44 min |
| Mar 30, 5:17 AM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Rusk, Smith | 58 min |
| Mar 30, 5:43 AM CDT | Severe Thunderstorm Warning | SHV | Smith, Upshur, Wood | 62 min |
| Mar 30, 6:04 AM CDT | Severe Thunderstorm Warning | SHV | Camp, Upshur, Wood | 56 min |
| Mar 30, 6:13 AM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Upshur | 62 min |
| Mar 30, 6:20 AM CDT | Severe Thunderstorm Warning | SHV | Gregg, Smith | 55 min |
| Mar 30, 7:14 AM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison | 61 min |
| Mar 30, 7:27 AM CDT | Severe Thunderstorm Warning | SHV | Wood | 33 min |
| Mar 30, 7:58 AM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola | 62 min |
| Mar 30, 8:33 AM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine, Shelby | 57 min |
| Mar 30, 8:44 AM CDT | Severe Thunderstorm Warning | SHV | Franklin, Red River, Titus | 61 min |
| Mar 30, 8:50 AM CDT | Flash Flood Warning | SHV | Gregg, Harrison, Panola | 3 hr |
| Mar 30, 9:19 AM CDT | Flash Flood Warning | SHV | Sabine, San Augustine, Shelby | 4 hr |
| Mar 30, 10:21 AM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine, Shelby | 54 min |
| Mar 30, 11:13 AM CDT | Severe Thunderstorm Warning | SHV | Sabine, Shelby | 62 min |
| Mar 30, 11:39 AM CDT | Severe Thunderstorm Warning | SHV | Panola, Shelby | 66 min |
| Mar 30, 11:44 AM CDT | Flash Flood Watch | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 41 hr |
| Mar 30, 11:48 AM CDT | Flash Flood Warning | SHV | Gregg, Harrison, Marion, Panola, Rusk, Upshur | 3 hr |
| Mar 30, 11:55 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine | 50 min |
| Mar 30, 12:23 PM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine | 52 min |
| Mar 30, 1:21 PM CDT | Flash Flood Warning | SHV | Sabine, Shelby | 3 hr |
| Mar 30, 1:32 PM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine | 28 min |
| Mar 30, 1:44 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee | 46 min |
| Mar 30, 2:00 PM CDT | River Flood Warning | SHV | Sabine, San Augustine | 43 hr |
| Mar 30, 2:12 PM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine, Shelby | 48 min |
| Mar 30, 2:26 PM CDT | Flash Flood Warning | SHV | San Augustine | 3 hr |
| Mar 30, 2:59 PM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine, Shelby | 46 min |
| Mar 30, 3:40 PM CDT | Tornado Warning | SHV | Sabine | 35 min |
| Mar 30, 4:09 PM CDT | Flash Flood Warning | SHV | Sabine, Shelby | 2 hr |
| Mar 30, 4:20 PM CDT | Tornado Warning | SHV | Sabine | 40 min |
| Mar 30, 4:29 PM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine | 46 min |
| Mar 30, 5:18 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 42 min |
| Mar 30, 5:22 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 38 min |
| Mar 30, 5:59 PM CDT | Flash Flood Warning | SHV | Sabine | 3 hr |
| Mar 30, 6:27 PM CDT | River Flood Warning | SHV | Nacogdoches, Panola, Rusk, San Augustine, Shelby | 67 hr |
| Mar 30, 4:00 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 45 min |
| Mar 30, 5:07 PM CDT | Tornado Warning | SHV | Sabine | 38 min |
| Mar 30, 5:26 PM CDT | Tornado Warning | SHV | Sabine | 34 min |
| Mar 30, 5:55 PM CDT | Tornado Warning | SHV | Natchitoches, Sabine | 50 min |
| Mar 30, 6:12 PM CDT | Tornado Warning | SHV | Natchitoches, Winn | 48 min |
| Mar 30, 6:45 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches | 45 min |
| Mar 29, 10:42 PM CDT | Severe Thunderstorm Warning | SHV | Little River, Sevier | 33 min |
| Mar 29, 11:56 PM CDT | Severe Thunderstorm Warning | SHV | Howard, Little River, Sevier | 49 min |
| Mar 30, 12:10 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Little River, Miller | 65 min |
| Mar 30, 12:57 AM CDT | Severe Thunderstorm Warning | SHV | Sevier | 63 min |
| Mar 30, 1:03 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Nevada | 57 min |
| Mar 30, 2:01 AM CDT | Severe Thunderstorm Warning | SHV | Howard, Sevier | 59 min |
Nearby
River Flood Warnings in Texas, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.